# SDR CA960320527

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press.Controller
- Part number: 9022157028
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN)AT FLIGHT LEVEL FL370, CABIN ALTITUDE REACHED 8,500 FT., EMERGENCY DESCENT INITIATED, AIRCRAFT LEVELED AT 19,000 FT. AND CABIN ALTITUDE STABILIZED AT 5,000 FT.  MAINTENANCE CHANGED #1 CONTROLLER.
